# SDR CALA2025091108778

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5762U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BS 950 TO 967,  RBL 60 CORRODED ON UPPER SURFACE, EVALUATED CORROSION ON INTERCOSTAL BELOW BS 950 TO 967, RBL 60 ORIGINAL THICKNESS .130" CORROSION DEPTH .128" REMAINING MAT .002,  FOUND TO BE OUT LIMITS IAW DWG 147A5762 REV B, SRM 53-70-51.   REMOVED AND INSTALLED NEW INTERCOSTAL BS 950 TO 962, RLB 60.
